# SDR FDEA202508071392

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63095
- Aircraft time: 12,549 hours, 5,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587664
- Condition: Cracked
- Location: Zone 200
- Part time: 12,549 hours, 5,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 241KFF WITH PUNCTURE MDC FLOOR PANEL 241KFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2   REV 92 APR 15/2025
